Next Article in Journal
Symmetry Reductions of a Flow with Power Law Fluid and Contaminant-Modified Viscosity
Previous Article in Journal
A Class of Charged Relativistic Spheres
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(4), 674-684;

Two-Dimensional Flow in a Deformable Channel with Porous Medium and Variable Magnetic Field

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
Department of Mathematics, Quaid-i-Azam University, 45320 Islamabad, Pakistan
Authors to whom correspondence should be addressed.
Published: 1 December 2010
PDF [317 KB, uploaded 8 April 2016]


This article is concerned with the analytic solution for a nonlinear flow problem of an incompressible viscous fluid. The fluid is taken in a channel having two weakly permeable moving porous walls. An incompressible fluid fills the porous space inside the channel. The fluid is magnetohydrodynamic in the presence of a time-dependent magnetic field. Lie group method is applied in the derivation of analytic solution. The effects of the magnetic field, porous medium, permeation Reynolds number and wall dilation rate on the axial velocity are shown and discussed.
Keywords: Porous medium; variable magnetic field; deformable channel Porous medium; variable magnetic field; deformable channel
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Matebese, B.T.; Adem, A.R.; Khalique, C.M.; Hayat, T. Two-Dimensional Flow in a Deformable Channel with Porous Medium and Variable Magnetic Field. Math. Comput. Appl. 2010, 15, 674-684.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top